# SDR AALA201807259006

- Difficulty date: July 23, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 4,800 hours, 1,896 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. L4 ENTRY DOOR DAMPER PRESSURE LOW 1200 PSI AT 75 DEGREES F. SERVICED L4 ENTRY DOOR DAMPER PER AMM 52-10-00.
